Severe regression after just one pill

I woke up impotent after one pill with next to no libido in mid august. I stayed this way for 3 and a half weeks until I one day randomly felt a surge when kissing my gf. I got hard without touching and this improvement stayed for 3 and a half weeks.

5 days ago I crash hard. Back to impotence but worse. Penis is now completely numb, a constant cold and gelatinous feeling. Stimulating an erection gets harder each day, even with ciallis.

I’m broken. I noticed some white marks on the penis tip while taking a wizz this morning. I guess zero nocturnal or morning erection starve it of blood flow. Libido is completely dead now. Zero brain penis connection.

I don’t know what to do. I’m just laying in my bed, panicking, wondering how I crashed when I woke up impotent after my first and only pill in the first place.

Anyone got any advice? This seems like the end of it for me. One pill did all this aye? I guess I won the lottery of terrible genetics.

I know its only been 5 days since my crash but this is even worse than my original baseline. Never knew that was possible. I’ve slept no more than 3 hours per night since crashing.

I’m feeling more suicidal than when I first had the pill that made me impotent. My 3 and a half week partial recovery really gave me hope for the future. Now I think I’m done. Sides this severe don’t seem to get better.

Hormone panel was normal btw. I’m a true pfs’r after one pill

Going to start taking tribulus or something. I don’t think I can get much worse anyway so it’s worth a shot. If it backfires, then I guess that’s more motivation to end everything.

I think you are very, very mistaken assuming that. There are many cases of people getting much worse. There are many forms of hell - be glad with what you can still do.

3 Likes

Mentally, I’m at a point where living through this is torture. Depression, anxiety etc are making me shake constantly and I can’t be outside for too long before having a complete panic attack and needing to come back home and scour this forum for glimpses of hope.

Took a trib. Head feels hot and body is vibrating it feels.

Tribulus just increases some T and E2, maybe LH as well. My T is already 733 , E2 is 58 and LH 6.8. I don’t understand how did this stupid herb cured some people here.

Mate, just give it time. Suffer a bit now, sure, but it will get easier. Don’t do anything brash as there may be no going back.

1 Like

I’ve been reading on here that my AR sensitivity is most likely out of wack and some suggestions are to lower your androgens to allow your AR to become more sensitive again.

Since I only took 1 pill, which obviously either demethalyted my genes or screwed my ARs, could taking another fin pill possible bring my androgen down enough for the AR to become resensitized? I had one partial recovery from impotence to tolerable sexual function, which means maybe my genes weren’t methalyzed?

I only make this stupid suggestion because it makes sense on paper.

I noticed my significant recovery before came after fasting for 56 hours, and fasting lowers your AR right?

Countless people have been trying different ‘protocols’ for over a decade. We are yet to see one that works consistently and doesn’t run the risk of screwing people up badly. That’s the long story short.

1 Like

Things seem tough but believe me you could make things a lot lot worse. Time is your best best. Wait it out. It’s the best advice you can take. Try to distract your mind

1 Like

I would not take anything and let time pass. Nobody understands PFS and so you dont know what you are doing to your body by taking supplements or hormones or whatever. So trying another gambling like when you took fin seems just not reasonable to me.
Calm yourself down. There are people dealing with missing legs or invalidity and they have the courage to continue life. I dont say be happy in this state, Im not happy about it either but even if its important and necessary for normal relationships, sex is not your whole life. You are much more than your penis. And you dont know if things will be like that forever. For the moment make peace with it and try to continue…
Best luck for us all!

2 Likes

You’re attitude in the midst of this is admirable and puts me to shame. Thanks buddy, let’s do what we can

1 Like

dont touch tribulus, see my case for example: